# SDR YENA2023013100118

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 009
- Aircraft time: 44,244 hours, 28,941 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK ON FIXED LEADING EDGE BTW RIB 19 TO RIB 20 (UPPER AREA) AT LH WING; REF TOMX W/O 2037 NR 00047.   LEADING EDGE BTW RIB 17 TO RIB 22 (UPPER AREA) AT LH WING WAS REPLACED PER EMB 190 SRM 51-41-01, EMB-190 SRM 51-42-02, EMB-190 SRM 51-41-02 AND EMB-190 SRM 51-43-04.
